MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 05/05/2026
Type of Reportable Event Death
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics became aware that, post aquablation therapy, the patient experienced cardiac arrest, followed by death.The cause of death remains unknown, as the treating surgeon did not provide any further details despite multiple attempts to obtain information such as the cause of death and the relationship to the device or procedure.The date of death is also unknown.No malfunction of the aquabeam robotic system was reported.
 
Additional Manufacturer Narrative
The root cause of the event was unable to be determined.It was reported that patient experienced cardiac arrest, followed by death.The cause of death remains unknown, as the treating surgeon did not provide any further details despite multiple attempts to obtain information such as cause of death and relationship to the device or procedure.Shall new information becomes available in the future, then further investigation will be conducted.A review of the device history record (dhr) for ab2000-b/serial number: (b)(6) was performed, which confirmed that there were no non-conformance's, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.The aquabeam robotic system's treatment log file was reviewed, which confirmed no malfunctions during the aquablation procedure and indicated that the system functioned as designed.The aquabeam robotic system instructions for use (ifu), ifu0101-00, rev.E, was reviewed.3.Contraindications do not use the aquabeam robotic system in patients who do not meet the indication for the system¿s intended use.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key25232235
Report Number3012977056-2026-00106
Device Sequence Number10238001
Product Code PZP
UDI-Device IdentifierB614AB20001
UDI-Public+B614AB20001/16D2023013C
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale